# SDR FDEA201507152226

- Difficulty date: July 15, 2015
- Submitted: July 15, 2015
- Operation: Air carrier
- Aircraft: N910FD
- Make and model: Boeing 757236
- Aircraft serial: 25054
- Aircraft time: 550 hours, 19,789 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indicator
- Condition: Stiff
- Location: Entry Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER BLOCK IN AT GATE, LT MAIN ENTRY DOOR MECHANICAL SLIDE ARMED INDICATOR REMAINED STUCK OUT IN THE ARMED POSITION.  AFTER DOOR ARMING HANDLE WAS MOVED TO THE DIS-ARMED POSITION.  WHILE SLIDE ANNUNCIATOR LIGHT ABOVE DOOR EXTINGUISHED NORMALLY.  MECHANICAL INDICATOR WILL RETRACT BUT  ONLY IF ONE PUSHES DOWN FIRMLY ON THE TOP OF IT.  CLOSED L1 DOOR & OPERATED SLIDE ARM & DISARM LEVER SEVERAL TIMES IAW AMM 52-11-00-6-0.  WITH NO DEFECTS NOTED.  ACFT OK FOR SERVICE.
